# SDR 2024F00137

- Difficulty date: May 20, 2024
- Submitted: May 20, 2024
- Operation: General aviation
- Aircraft: N805WA
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 55,410 hours, 31,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2550325
- Condition: Inoperative
- Location: Emergency Light
- Part time: 2 hours, 200 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE L1 DOOR JAMB THE EMERGENCY LIGHT LOCATED ON THE FRAME OF THE DOOR FAIL TEST PERFORMED DURING C-CHECK. REF. TASK CARD 53-200-05-01, WO 6549 CORRECTIVE ACION: REMOVED NAD REPLACE BATTERIES PACK L1 DOOR LAP EMERGENCY LIGHT I.A.W. MD80 AMM 33-53-00. PN: 10-0119-1 LIGHT ASSY-EMERGENCY PORTABLE (V729114).
